Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    My vision
    avatar
    Kenzie_Marie posted:
    My vision becomes black and I get immensely dizzy. This just happens randomly. What causes it?
    Reply
     
    avatar
    Alan M Kozarsky, MD responded:
    Ms. Kenzie,

    Need a bit more information for this unusual problem. How old are you? When did this start happening? How many times has it happened? Is one eye or both eyes affected? How long does the "black vision" last?

    Generally, visual problems (and other symptoms in the neurological family) which occur suddenly and improve completely over a very short time are usually circulation issues. This includes both migraine as well as transient ischemic attacks (TIA's) in older adults.

    If this is a new problem and it is as dramatic as it sounds, a prompt visit to your primary care doctor sounds like a very good idea.


    Featuring Experts

    Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

    Helpful Tips

    blurry eyes
    sometimes I experience blurred eyesight and shaking of my lower eye. do I have astigmatism and do I need to go to an eye doctor? More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.